# SDR IPXA2022031480076

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 90,131 hours, 16,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING DESCENT, LEVEL 1 "AVNCS FAN OVRD" ALERT. REPEAT FROM PREVIOUS TWO LOGPAGES.R&R OUTFLOW VALVE ASSY DUE TO TORN SEAL IAW AMM 21-31-01
